Easofen Ibuprofen Film- 24 Coated Tablets

€4.99
Out of stock
Out of stock
SKU
EASO002
Fast acting relief for pain

Each film coated tablet contains ibuprofen 200mg.

Oral Use

Do not store above 25degrees. Store in the original package in order to protect from light.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN!

Dosage

  • Adults and children over 12 years: Initial dose 2 tablets taken with water, then, if necessary, 1 or 2 tablets every 4 hours.
  • Do not exceed 6 tablets dailly. Do not exceed the stated dose.

Warnings:

  • If symptoms persist, or you experience symptoms unrelated to the original condition, discontinue treatment immediatly and consult your doctor.
  • Do not take if you have or if you previously had a peptic ulcer or other gastrointestinal disorders. Do not take this product if you are sensitive to spirin, ibuprofen or other non-steroidal anti-inflammatory drugs.
  • Do not give to children under 12 years.
  • As with all pain relievers, consult your doctor if you are elderly or particularly if you are recieving regular medical treatment before taking this medication. This product should only be used when clearly necessary. Please read the enclosed leaflet carefully before use.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

We can't find products matching the selection.